UNIGE document Scientific Article
previous document  unige:36368  next document
add to browser collection
Title

Leading Order Down-Stream Asymptotics of Non-Symmetric Stationary Navier–Stokes Flows in Two Dimensions

Authors
Published in Journal of Mathematical Fluid Mechanics. 2005, vol. 7, no. 4, p. 611-648
Collection Open Access - Licence nationale Springer
Abstract We consider stationary solutions of the incompressible Navier–Stokes equations in two dimensions. We give a detailed description of the fluid flow in a half-plane through the construction of an inertial manifold for the dynamical system that one obtains when using the coordinate along the flow as a time.
Keywords Navier–Stokes equationsAsymptoticsDown-streamLaminar wake
Identifiers
Full text
Structures
Citation
(ISO format)
HALDI, Frédéric Alexis, WITTWER, Peter. Leading Order Down-Stream Asymptotics of Non-Symmetric Stationary Navier–Stokes Flows in Two Dimensions. In: Journal of Mathematical Fluid Mechanics, 2005, vol. 7, n° 4, p. 611-648. https://archive-ouverte.unige.ch/unige:36368

255 hits

37 downloads

Update

Deposited on : 2014-05-06

Export document
Format :
Citation style :